Lemsip Max All in 1 Wild Berry8s

You have 0 of this in your trolley

Lemsip Max All in 1 Wild Berry
0 in trolley

Quantity of Lemsip Max All in 1 Wild Berry in trolley 0

0 in trolley.
£5.60(70p each)5.60
All in 1 Wild Berry & Hot Orange Powder for Oral Solution
For chesty coughs, sore throat, blocked nose, head & body aches, fever.Phenylephrine Hydrochloride, Paracetamol, Guaifenesin For the symptomatic relief of colds and flu including chesty coughs. Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough
  • Analgesic

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)

Typical values

Preparation and Usage

Read the enclosed leaflet before using the product. Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice. Do not take more medicine than the label tells you to.

Warnings

  • Warnings<br>Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br>Keep out of the reach and sight of children. If symptoms persist consult your doctor.<br>Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressant) within 14 days.<br>Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer